# SDR ASOA201200879

- Difficulty date: March 5, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 20,117 hours, 13,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 9846204501
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO WALL PANEL 151KLW HAS HOLE WORN THROUGH.  LOCATED AND DRILLED NEW WALL PANEL 151KLW IAW SRM 51-41-02-001-001-A01.   REPLACED WALL PANEL 151KLW WITH A SERVICEABLE PANEL.
